# SDR COMA9660107

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N958CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7111
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 601R752845
- Condition: Malfunction
- Location: Parking Brake
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTI-SKID CAUTION MESSAGE ON EICAS.  REPLACED THE PARKING BRAKE VALVE.
